On the Existence of Mild Solutions of the Initial-Boundary-Value Problems for the Petrovskii-Type Semilinear Parabolic Systems with Variable Exponents of Nonlinearity

Authors

  • O. M. Buhrii

Abstract

We study the initial-boundary-value problem with general homogeneous boundary conditions for the Petrovskii-type semilinear parabolic systems with variable exponents of nonlinearity in a cylindrical domain. The existence of mild solutions of this problem is proved.

Published

25.04.2014

Issue

Section

Research articles

How to Cite

Buhrii, O. M. “On the Existence of Mild Solutions of the Initial-Boundary-Value Problems for the Petrovskii-Type Semilinear Parabolic Systems With Variable Exponents of Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 4, Apr. 2014, pp. 435–444, https://umj.imath.kiev.ua/index.php/umj/article/view/2146.